Cargando información...
FuenteLinear and Multilinear Algebra | Cuartil año de publicaciónNo disponible | Volumen68 |
Issue1 | Páginas220 - 222 | pISSNNo disponible |
ISSN0308-1087 | Perfil OpenAlexhttps://openalex.org/S150125562 | |
| Minciencias ID | ART-0001497253-123 | Scienti ID | 0001497253-123 | Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3AF3g5alPNTvEJ%3Ascholar.google.com&btnG= |
|---|---|---|---|---|---|
| Open_access URL | https://www.tandfonline.com/doi/pdf/10.1080/03081087.2019.1682806?needAccess=true | Doi URL | https://doi.org/10.1080/03081087.2019.1682806 | Openalex URL | https://openalex.org/W2982613389 |